# SDR SWAA2025120428478

- Difficulty date: October 25, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES OF ACCESS PANEL 195BL BODY FAIRING AT FUSELAGE EXTERIOR.  REPAIRED ACCESS PANEL 195BL IAW SRM 51-70-05-2R-10, REPAIR 10.
